I've been on birth control for 8 months. I had my last period September 9-12. I stopped taking my pill on the 23rd. Then I bled the 25th & 26th. I had sex on October 5th aNd he ejactulaed in me. I was supposed to get my period on October 7th. Am I pregnant? Could I get pregnant after having unprotected sex twelve days after stopping the pill. ? Need answers fast.
I stopped taking my pill - could I be pregnant?
- 14 Oct 2014 by kayleejust94
- 15 October 2014
Once you stop birth control, you can no longer count on it to protect you. It just doesnt work that way. Some women do take a little longer to begin ovulating again but some women become pregnant their first sexual encounter after stopping birth control. There is no way to tell which way it will happen for you. You could very well be pregnant or you may just be having irregular periods from stopping the hormones mid cycle. I would wait another week to see if your period shows up. If it doesnt, you can do a home pregnancy test to see if you are pregnant. It would be way too early to be having any signs of pregnancy-your body would scarcely even realize it is pregnant yet. The usual first sign is no period. Most typical early pregnancy symptoms do not begin until a woman is further along-8-12 weeks or so. Early symptoms, besides no period, are very similar to PMS type symptoms-sore tender breast, fatigue, nausea, weakness, increased hunger. If you are not wanting to become pregnant, you need to use some other form of birth control. Condoms and spermicide can be gotten over the counter (spermicide helps increase effectiveness of condoms because they will kill sperm on contact if there is a microscopic hole or if a condom tears etc. but they spermicide isnt effective enough to use on its own) or you can see your gynecologist or local family planning clinic for other options. Plan B and other emergency contraceptives should not be relied upon for a birth control method. They are not effective enough to be used that way and the more you use them, the less effective they become. They are not meant to be used that way and they can really mess up your cycle with their side effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Feb 2013 • 2 answers
Posted 24 Jun 2014 • 1 answer
Posted 7 Sep 2014 • 1 answer
Posted 30 Dec 2014 • 1 answer
Posted 8 Jun 2017 • 1 answer